MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø7X40 CANNULATED; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø7X40 CANNULATED; SPINE PEDICLE SCREW
Model Number 03.58.264
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During myspine mc l5 surgery, at the end of the insertion of the screw, a bone fracture occurred.The surgeon felt high resistance while inserting the screw.The screw was implanted into the patient and the surgery was completed successfully.Patient's bone quality normal.Diameter for the tapping used: 5mm at first, then 6mm, finally 7 mm was used.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2224959: 20 items manufactured and released on (b)(6) 2022.Expiration date: 2027-09-08.No anomalies found related to the problem.To date, 2 items of the same lot have been sold without any similar reported event during the period of review.Mysolution planning review.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.

Brand Name
PEDICLE SCREW MUST MC SCREW Ø7X40 CANNULATED
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16713623
Report Number3005180920-2023-00271
Device Sequence Number7161072
Product Code NKB
UDI-Device Identifier07630971293762
UDI-Public07630971293762
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.58.264
Device Catalogue Number03.58.264
Device Lot Number2224959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian